A Study on Fixed Point Theorem of Brian Fisher and Others

Authors(3) :-V. Srinivas, B. Vijayabasker Reddy, R. Umamaheshwar Rao

The aim of this paper is to prove a common fixed point theorem which generalizes the result of Brian Fisher [1] and etal. by weaker conditions. The conditions compatibility and completeness of a metric space are replaced by weaker conditions such as and compatible mappings of type (p) and the Iterated sequence.

Authors and Affiliations

V. Srinivas
Department of Mathematics, University College of Science, Saifabad, Osmania University, Hyderabad, Telangana, India
B. Vijayabasker Reddy
Department of Mathematics, Sreenidhi Institue of Science and Technology, Ghatkesar, Telengana, India
R. Umamaheshwar Rao
Department of Mathematics, Sreenidhi Institue of Science and Technology, Ghatkesar, Telengana, India

Fixed Point, Self Maps, Iterated Sequence, Compatible Maps, Compatible Mappings of Type

  1. Fisher and etal.,1996," Common Fixed Point Theorems for compatible mappings" Internat.J.Math.&Math.Sci,19(3), pp.451- 456.
  2. G, ,1986, "Compatible Mappings and Common Fixed points", Inst. J. Math. Math.Sci. (9), pp.771-779.
  3. Jungck, G., Rhoades, B.E., 1998, "Fixed point for set valued Functions without continuity", Indian.J. Pure.Appl.Math,  29(3), 227-238.
  4. Srinivas,R.Umamaheshwar Rao, 2007 ,"A fixed point theorem for weekly compatible mappings " ,Journal of  Mathematical Sciences & Engineering Applications,1(1),  pp.41-48.
  5. Hk Pathak, Y J Cho, SS Chang, SM Kang, 1996 "Compatible mappings of type (P)and fixed point theorems in metric space  and probabilistic metric spaces". Novi Sad J. Math,  26(2),pp.87-109.
  6. Umamaheshwar Rao & V.Srinivas,Feb. 2012"A common fixed point theorem under certain conditions" Gen. Math.  Notes, Vol.8, No.2, pp: 28-33.

Publication Details

Published in : Volume 2 | Issue 4 | July-August 2016
Date of Publication : 2016-08-30
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 602-605
Manuscript Number : IJSRSET1624120
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

V. Srinivas, B. Vijayabasker Reddy, R. Umamaheshwar Rao, " A Study on Fixed Point Theorem of Brian Fisher and Others, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 2, Issue 4, pp.602-605, July-August-2016.
Journal URL : http://ijsrset.com/IJSRSET1624120

Article Preview

Follow Us

Contact Us